# SDR DALA13022780948

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LT IS CRACKED AT AND THROUGH FASTENER HOLE TO EDGE APPROX STA 160 "MARKED" MRB 53-038-05.  REMOVED EXISTING LONGERON 2L REPAIR IAW SRM 51-30-02 AND 53-02 FIG 18, TOTAL 19" REMOVED.  INSTALLED REPAIR STA 148 TO 120 IAW SRM 51-30-02, 51-30-05, AND 53-02, FIG 18,  INSTALLED REPAIR TAB IAW PROCESS STANDARD 900-5-1.
